# SDR P5CA2023092200107

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 49,540 hours, 8,398 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601501
- Part serial: L4123320
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 SUPER SEAT LIFE VEST DAMAGED( REPLACED WITH SVC LIFE VEST PER AMM 25-64-01. NO FURTHER DEFECTS NOTED )
